# SDR YYFA20120702001

- Difficulty date: July 2, 2012
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 39,573 hours, 40,878 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT EPR GAUGE FAILED TO INDICATE NORMAL TAKE OFF POWER SETTING DURING TAKEOFF.  COMPLIED WITH EPR INDICATION SYS AND LEAK CHECKED IAW 77-11-01.  NO DEFECTS NOTED.  COMPLIED WITH NR 1 ENG RUN FOR EPR OPS CHECKS, ALL PARAMETERS NORMAL IAW AMM 71-00-00.
